Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamic flows

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

180 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)203-238
Journal / PublicationArchive for Rational Mechanics and Analysis
Volume197
Issue number1
Publication statusPublished - 2010
Externally publishedYes

Abstract

The three-dimensional equations of compressible magnetohydrodynamic isentropic flows are considered. An initial-boundary value problem is studied in a bounded domain with large data. The existence and large-time behavior of global weak solutions are established through a three-level approximation, energy estimates, and weak convergence for the adiabatic exponent γ > 3/2 and constant viscosity coefficients. © 2010 Springer-Verlag.